Change search
ReferencesLink to record
Permanent link

Direct link
Existence and uniqueness of solutions for acoustic scattering over infinite obstacles
KTH, School of Engineering Sciences (SCI), Aeronautical and Vehicle Engineering, Marcus Wallenberg Laboratory MWL.
2008 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 345, no 1, 305-321 p.Article in journal (Refereed) Published
Abstract [en]

The paper considers the solution of the boundary value problem (BVP) consisting of the Helmholtz equation in the region D with a rigid boundary condition on partial derivative D and its reformulation as a boundary integral equation (BIE), over an infinite cylindrical surface of arbitrary smooth cross-section. A boundary integral equation, which models three-dimensional acoustic scattering from an infinite rigid cylinder, illustrates the application of the above results to prove existence of solution of the integral equation and the corresponding boundary value problem.

Place, publisher, year, edition, pages
2008. Vol. 345, no 1, 305-321 p.
Keyword [en]
boundary integral equations, acoustic scattering
National Category
Computational Mathematics
URN: urn:nbn:se:kth:diva-36432DOI: 10.1016/j.jmaa.2008.04.008ISI: 000257153600025ScopusID: 2-s2.0-43949129064OAI: diva2:430793
QC 20110712Available from: 2011-07-12 Created: 2011-07-12 Last updated: 2011-07-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Peplow, Andrew
By organisation
Marcus Wallenberg Laboratory MWL
In the same journal
Journal of Mathematical Analysis and Applications
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link